# SDR DALA2019121187236

- Difficulty date: August 12, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 89,996 hours, 11,237 cycles
- Engine: Rroyce RB211*
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Condition: Not Reported
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 1218713) REFERENCE LOG 1218709 WIRE BUNDLE W0800 REQUIRES REPLACEMENT AT NSV. CORRECTIVE ACTION: DEFER TO MONITOR ON LP 1218709. REPLACE AT NSV.
